English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An abelian category of motivic sheaves

MPS-Authors
/persons/resource/persons234874

Arapura,  Donu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Arapura_an abelian_oa_2013.pdf
(Any fulltext), 634KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Arapura, D. (2013). An abelian category of motivic sheaves. Advances in Mathematics, 233, 135-195. doi:10.1016/j.aim.2012.10.004.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1BAB-E
Abstract
There is no abstract available